RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 921–932 (Mi mz7534)  

Sturm–Liouville operators with matrix potentials

K. Kh. Boimatov

M. V. Lomonosov Moscow State University

Abstract: The asymptotic distribution of eigenvalues of a Sturm–Liouville operator with a monotonic matrix potential is studied.

Full text: PDF file (649 kB)

English version:
Mathematical Notes, 1974, 16:6, 1145–1152

Bibliographic databases:

UDC: 513.88
Received: 18.12.1973

Citation: K. Kh. Boimatov, “Sturm–Liouville operators with matrix potentials”, Mat. Zametki, 16:6 (1974), 921–932; Math. Notes, 16:6 (1974), 1145–1152

Citation in format AMSBIB
\Bibitem{Boi74}
\by K.~Kh.~Boimatov
\paper Sturm--Liouville operators with matrix potentials
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 921--932
\mathnet{http://mi.mathnet.ru/mz7534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=369794}
\zmath{https://zbmath.org/?q=an:0315.34025}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1145--1152
\crossref{https://doi.org/10.1007/BF01098441}


Linking options:
  • http://mi.mathnet.ru/eng/mz7534
  • http://mi.mathnet.ru/eng/mz/v16/i6/p921

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020